Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 251, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 16, 2012, 3:54 PM CDT for Jefferson County, Saint Francois County, Washington County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 3:54 PM CDT (20:54 UTC)
- Expired
- Aug 16, 2012, 4:27 PM CDT
- In force
- 33 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, MO, Saint Francois County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:21 PM CDT | HAIL 0.25 | Olympian Village, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
567
WUUS53 KLSX 162054
SVRLSX
MOC099-187-221-162145-
/O.NEW.KLSX.SV.W.0251.120816T2054Z-120816T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 351 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHWOODS...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
DE SOTO...OLYMPIAN VILLAGE...BLACKWELL...VICTORIA...VALLES MILL AND
FRENCH VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3809 9088 3824 9071 3812 9025 3809 9031
3810 9033 3804 9042 3798 9033 3794 9038
3793 9040
TIME...MOT...LOC 2054Z 288DEG 23KT 3815 9073
HAIL...1.00IN
WIND...60 MPH
$$
GOSSELIN3 follow-up statements
741
WWUS53 KLSX 162107
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT THU AUG 16 2012
MOC099-187-221-162145-
/O.CON.KLSX.SV.W.0251.000000T0000Z-120816T2145Z/
JEFFERSON MO-ST. FRANCOIS MO-WASHINGTON MO-
407 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WASHINGTON...NORTHERN ST. FRANCOIS AND SOUTHERN JEFFERSON COUNTIES
UNTIL 445 PM CDT...
AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF DE
SOTO...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
DE SOTO...OLYMPIAN VILLAGE...BLACKWELL...VICTORIA...VALLES MILL AND
FRENCH VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3805 9076 3822 9065 3812 9025 3809 9031
3810 9033 3804 9042 3798 9033 3794 9038
3793 9040
TIME...MOT...LOC 2108Z 288DEG 23KT 3812 9062
HAIL...1.00IN
WIND...60 MPH
$$
GOSSELIN671
WWUS53 KLSX 162118
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT THU AUG 16 2012
MOC221-162128-
/O.CAN.KLSX.SV.W.0251.000000T0000Z-120816T2145Z/
WASHINGTON MO-
418 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3801 9064 3820 9059 3812 9025 3809 9031
3810 9033 3804 9042 3798 9033 3794 9038
3793 9040
TIME...MOT...LOC 2118Z 284DEG 31KT 3810 9049
$$
MOC099-187-162145-
/O.CON.KLSX.SV.W.0251.000000T0000Z-120816T2145Z/
JEFFERSON MO-ST. FRANCOIS MO-
418 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
FRANCOIS AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 445 PM CDT...
AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLYMPIAN
VILLAGE...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
OLYMPIAN VILLAGE AND FRENCH VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3801 9064 3820 9059 3812 9025 3809 9031
3810 9033 3804 9042 3798 9033 3794 9038
3793 9040
TIME...MOT...LOC 2118Z 284DEG 31KT 3810 9049
HAIL...1.00IN
WIND...60 MPH
$$
GOSSELIN775
WWUS53 KLSX 162127
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT THU AUG 16 2012
MOC099-187-162137-
/O.CAN.KLSX.SV.W.0251.000000T0000Z-120816T2145Z/
JEFFERSON MO-ST. FRANCOIS MO-
427 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. FRANCOIS AND
SOUTHEASTERN JEFFERSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3801 9064 3820 9059 3812 9025 3809 9031
3810 9033 3804 9042 3798 9033 3794 9038
3793 9040
TIME...MOT...LOC 2127Z 284DEG 31KT 3808 9039
$$
GOSSELINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:01 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 16, 2:01 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 201 PM CDT THU AUG 16 2012 .SHORT TERM... ISSUED AT 155 PM CDT THU AUG 16 2012 (THIS AFTERNOON AND TONIGHT) THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTN WITHIN AN AREA OF MODERATE INSTABILITY AHEAD OF A CDFNT. INSTABILITY WILL PARTIALLY COMPENSATE FOR THE WEAK SHEAR AND LIMITED DYNAMICS TO SUSTAIN THUNDERSTORMS /SOME SEVERE/ THROUGH EARLY THIS EVENING. THE PRIMARY THREATS ARE DAMAGING WIND GUSTS /DUE TO THE STEEP LOW LEVEL LAPSE RATES/ AND HAIL. PCPN WILL END FROM NORTH TO SOUTH OVERNIGHT AS THE FRONT MOVES THROUGH THE CWA. KANOFSKY/BRITT && .LONG TERM... ISSUED AT 155 PM CDT THU AUG 16 2012 (TOMORROW THROUGH NEXT WEDNESDAY) CDFNT SHOULD BE SOUTH OF THE CWA AT 12Z FRI AS HIGH PRESSURE BUILDS IN FROM THE NW. A COOLER AND DRIER AIR MASS WILL SPREAD ACROSS THE REGION BEHIND THE CDFNT WITH THE BDRY STALLING IN NRN AR NEAR THE MO/AR BORDER OVER THE WEEKEND. CLEAR SKIES...LIGHT WINDS WITH THE RIDGE AXIS OVERHEAD BY 12Z SAT...AND DRY LOW LEVELS WILL PRODUCE GOOD RADIATIONAL COOLING CONDITIONS ON FRI NIGHT/EARLY SAT MORNING WITH TEMPERATURES DROPPING INTO THE 50S ACROSS MOST OF THE CWA WITH EVEN COOLER TEMPERATURES ACROSS NORTHEAST MO AND WEST CENTRAL IL. IN CONTRAST TO THE ENTIRE MONTH OF JULY...RECORD-BREAKING LOW TEMPERATURES ARE POSSIBLE AT KUIN EARLY SAT MORNING WHERE THE RECORD LOW FOR AUG 18TH IS 52 DEGREES WHICH WAS SET IN 1943. A VORT MAX MOVING THROUGH NW FLOW ALOFT SHOULD REACH THE CWA BY SAT AFTN/EVE. MODELS DEPICT CONDENSATION PRESSURE DEFICITS OF LESS THAN 5 MB ON THE 700 MB SFC CO-LOCATED WITH AN AREA OF VERTICAL MOTION. THE RELATIVELY HIGH CONDENSATION PRESSURE DEFICITS AT AND BELOW 900MB ALONG WITH THE LOW CONDENSATION PRESSURE DEFICITS AT 700/600/500 MB SUGGEST THAT THIS VORT MAX WILL PRODUCE A MID-LEVEL CLOUD DECK THAT SPREADS ACROSS THE CWA LATE SAT AFN AND OVERNIGHT. ATTM PCPN IS NOT EXPECTED DUE TO LIMITED MOISTURE. KEPT SAT NIGHT LOWS SLIGHTLY HIGHER THAN THE PREVIOUS NIGHT DUE TO ANTICIPATED CLOUD COVER. CWA REMAINS BENEATH NW FLOW ALOFT THROUGH TUE THEN MODEL SOLUTIONS DIVERGE BY THE MIDDLE OF THE WEEK. ONE OF THE CHALLENGES WITH NW FLOW PATTNS IS THAT SUBTLE SHORTWAVES MOVING THROUGH THE FLOW CAN PRODUCE UNEXPECTED AREAS OF PCPN. THESE SHORTWAVES ARE OFTEN HANDLED POORLY BY THE MODELS AND CAN BE DIFFICULT TO FCST UNTIL THEY BECOME APPARENT ON WATER VAPOR IMAGERY. GFS/ECMWF BOTH SHOW A POTENTIAL PCPN OPPORTUNITY ON MON NIGHT/TUE WITH AN APPROACHING SHORTWAVE HOWEVER THE MODEL SOLUTIONS DIVERGE OVER THE EVOLUTION OF THIS FEATURE /AND ITS EFFECT ON THE LARGE SCALE PATTN/ AFTER 12Z TUE. FOR THIS REASON I HAVE LOW CONFIDENCE IN PCPN CHCS ATTM AND KEPT MOST OF THE EXTENDED DRY. IF THE ECMWF IS CORRECT THEN THERE MAY BE A WARMING TREND BY LATE NEXT WEEK AS A RIDGE OVER THE WRN CONUS SHIFTS EWD. KANOFSKY && .AVIATION... ISSUED AT 1152 AM CDT THU AUG 16 2012 COLD FRONT IS CURRENTLY NEAR A KUIN-KMBY-KDMO LINE. THE WIND IS HAS JUST SHIFTED BEHIND FROPA AT KUIN...AND SHOULD ALSO SHIFT FROM SOUTHWEST TO NORTHWEST WITHIN THE NEXT 1-2 HOURS AT KCOU. THIS SHIFT WILL LIKELY OCCUR AROUND 21Z AT THE ST. LOUIS METRO TAF SITES. THUNDERSTORMS ARE STILL EXPECTED TO INCREASE IN COVERAGE AHEAD OF THE FRONT AS ATMOSPHERE BECOMES MORE UNSTABLE...AND HAVE EXPANDED THE TIMING OF THE TEMPO GROUP FROM 18-21Z FOR -TSRA. NEW CELL HAS DEVELOPED TO THE NORTHWEST OF KSTL IN THE LAST FEW MINUTES. EXPECT MAINLY VFR CONDITIONS THIS AFTERNOON WITH TWO EXCEPTIONS. ONE BEING MVFR OR POSSIBLY IFR CONDITIONS WITH HEAVER CORES OF RAIN...THE SECOND WITH LOWER CEILINGS MOVING SOUTH OUT OF IOWA. STILL MAY BE SOME ISOLATED -SHRA LASTING INTO THE EVENING...SO HAVE MAINTAINED VCSH AT THE ST. LOUIS METRO TAF SITES. EXPECT VFR CONDITIONS TO PREVAIL THE LAST HALF OF THE TAF PERIOD. SPECIFICS FOR KSTL...AS MENTIONED ABOVE...NEW CELL HAS RECENTLY DEVELOPED JUST NORTHWEST OF THE TERMINAL...SO HAVE STARTED THE TEMPO GROUP FOR -TSRA AT 18Z AND WILL CONTINUE IT UNTIL 21Z WHEN I STILL EXPECT FROPA. WILL MAINTAIN MVFR CAT WITH THE TEMPO GROUP. THERE STILL MAY BE SOME ISOLATED LIGHT -SHRA BEHIND THE FRONT INTO EARLY EVENING...SO WILL KEEP VCSH FOR NOW. OTHERWISE EXPECT DRY AND VFR CONDITIONS OVERNIGHT AND FRIDAY. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 16, 2:31 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 231 PM CDT THU AUG 16 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 231 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS HAVE DEVELOPED ACROSS THE REGION THIS AFTERNOON AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS ON FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Aug 16, 3:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL ST. LOUIS 38.64N 90.24W
08/16/2012 M0.25 INCH ST. LOUIS CITY MO TRAINED SPOTTER
&&
JPKLocal storm report, Aug 16, 3:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL ARNOLD 38.43N 90.37W
08/16/2012 M0.88 INCH JEFFERSON MO TRAINED SPOTTER
0344 PM TSTM WND GST ARNOLD 38.43N 90.37W
08/16/2012 E50 MPH JEFFERSON MO TRAINED SPOTTER
&&
KANOFSKYLocal storm report, Aug 16, 3:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL MARINE 38.79N 89.78W
08/16/2012 E1.75 INCH MADISON IL TRAINED SPOTTER
ONE INCH TO GOLF BALL SIZE HAIL.
&&
JPKLocal storm report, Aug 16, 3:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL ST. LOUIS 38.64N 90.24W
08/16/2012 E1.00 INCH ST. LOUIS CITY MO TRAINED SPOTTER
A FEW QUARTER SIZE HAIL AT SOUTH GRAND AND CHIPPEWA IN
SOUTH ST. LOUIS... MOSTLY DIME SIZE.
&&
FUCHSLocal storm report, Aug 16, 3:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST HILLSBORO 38.23N 90.57W
08/16/2012 E60 MPH JEFFERSON MO TRAINED SPOTTER
POWER LINES DOWN IN HILLSBORO
&&
JPKLocal storm report, Aug 16, 3:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM WALL CLOUD FESTUS 38.22N 90.41W
08/16/2012 JEFFERSON MO TRAINED SPOTTER
NON-ROTATING WALL CLOUD LOOKING WEST FROM TOWN AT
HIGHWAY A AND I-55.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 2:07 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 23 min |
| Aug 16, 2:15 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 30 min |
| Aug 16, 2:37 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 23 min |
| Aug 16, 2:54 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 51 min |
| Aug 16, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 47 min |
| Aug 16, 3:08 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 52 min |
| Aug 16, 3:18 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 42 min |
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Aug 16, 3:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| Aug 16, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 27 min |
| Aug 16, 5:26 PM CDT | Areal Flood Advisory | LSX | Crawford, Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.